# SDR SWAA2013062617638

- Difficulty date: June 4, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER INBOARD CORNER FLOOR SUPPORT CRACKED AT BS 540, BL 0.  R&R SUPPORT IAW SRM.
